# SDR QXEA200501646

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, FORWARD BAGGAGE BAY DOOR FORWARD COUNTERBALANCE ARM GOUGED.  MAINTENANCE REPLACED THE ARM IAW EA R-52-251 AND REO 52-35-098.  OPERATIONAL CHECKS GOOD.
